MathSciNet Relay Station
MathSciNet bibliographic data
MR2232069 39A11
Aloqeili, Marwan Dynamics of a rational difference equation. Appl. Math. Comput. 176 (2006), no. 2, 768–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement